MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE REV TIB BROACH M-L 37MM; BROACHES

DEPUY IRELAND 9616671 ATTUNE REV TIB BROACH M-L 37MM; BROACHES
Catalog Number 251111102
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during revision the stem drill broke off the broach.The stem trial was stuck in the patients tibia and it was retrieved without having any cause or damage to patient.All pieces were retrieved from the patient.Surgical delay of 20-30 minutes.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: evaluation of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV TIB BROACH M-L 37MM
Common Device Name
BROACHES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7658846
Report Number1818910-2018-63711
Device Sequence Number16421029
Product Code HTQ
UDI-Device Identifier10603295435761
UDI-Public10603295435761
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number251111102
Device Lot NumberPG274483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR